# SDR UIEA2017061701029

- Difficulty date: June 18, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,692 hours, 18,451 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 341178
- Condition: Faulted
- Location: Ram Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK INOPERATIVE IN AUTO.  PERFORMED BITE ON LEFT PACK TEMPERATURE CONTROL.  RAM AIR ACTUATOR FAULT. REMOVED AND REPLACED RAM AIR ACTUATOR IAW AMM 21-53-03-404 OPS TESTED NORMAL.
